MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX HV US 1 PACK; BONE CEMENT

STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX HV US 1 PACK; BONE CEMENT
Catalog Number 6194-1-001
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Revised a right medial mck uni due to loosening of both the femur and tibial components.

Brand Name
SIMPLEX HV US 1 PACK
Common Device Name
BONE CEMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20460159
Report Number0002249697-2024-01421
Device Sequence Number18072164
Product Code LOD
UDI-Device Identifier04260056885747
UDI-Public04260056885747
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue Number6194-1-001
Device Lot Number112AB819AC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexMale